# SDR BB05078

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE DURING AN OPERATIONAL CHECK.  MAINTENANCE INSTALLED A NEW BATTERY.  OPERATIONALLY CHECKS OK.
